Skip to Main Content
Skip Nav Destination

The Nature of the Temporal Solutions of Damped Distributed Systems With Classical Normal Modes

J. Appl. Mech. Dec 1982, 49(4): 867-870 (4 pages)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Shueei-Muh Lin
  • Jenn-Fa Lee
  • Sen-Yung Lee
  • Wen-Rong Wang
International Journal of Mechanical Sciences. January 2006, 48(12)
  • Shueei Muh Lin
  • Sen Yung Lee
International Journal of Mechanical Sciences. January 2004, 46(8)
  • Shueei-Muh Lin
  • Sen-Yung Lee
  • Wen-Rong Wang
International Journal of Mechanical Sciences. January 2004, 46(5)
  • S. Natsiavas
  • J. L. Beck
Journal of Applied Mechanics. January 1998, 65(4)
  • A. A. Renshaw
Journal of Applied Mechanics. January 1997, 64(1)
  • A. Bhaskar
Journal of Applied Mechanics. January 1997, 64(2)
  • Daniel J. Inman
Journal of Guidance, Control, and Dynamics. January 1984, 7(6)
Close Modal

or Create an Account

Close Modal
Close Modal